# SDR USAA920081933

- Difficulty date: October 21, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N918UW
- Make and model: Boeing 757225
- Aircraft serial: 22196
- Aircraft time: 74,763 hours, 33,450 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4002103M
- Part serial: 3
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT C3 MAJOR REPAIR NR 19C51057012/001 NR 1 SLAT COVE PANEL CRACKED AT OTBD SLAT TRACK 30 INCHES FROM OTBD END.  REPAIRED NR 1 SLAT CLOVE PANEL AT OTBD SLAT TRACK IAW BOEING DRAWING NR 114N075-11.
